Open Access
Translator Disclaimer
April 2020 Remarks on the derivation of several second order partial differential equations from a generalization of the Einstein equations
Makoto Nakamura
Osaka J. Math. 57(2): 305-331 (April 2020).

Abstract

A generalization of the Einstein equations with the cosmological constant is considered for complex line elements. Several second order semilinear partial differential equations are derived from them as semilinear field equations in homogeneous and isotropic spaces. The nonrelativistic limits of the field equations are also considered. The properties of spatial expansion and contraction are studied based on energy estimates of the field equations. Several dissipative and anti-dissipative properties are remarked.

Citation

Download Citation

Makoto Nakamura. "Remarks on the derivation of several second order partial differential equations from a generalization of the Einstein equations." Osaka J. Math. 57 (2) 305 - 331, April 2020.

Information

Published: April 2020
First available in Project Euclid: 6 April 2020

zbMATH: 07196680
MathSciNet: MR4081734

Subjects:
Primary: 35Q75
Secondary: 35G20 , 35Q76

Rights: Copyright © 2020 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.57 • No. 2 • April 2020
Back to Top